Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dizziness, light headedness, nausea, vomiting, difficulty breathing after childbirth. Related to having sex?

I just had a baby 3 months ago and I've been having dizziness and lightheaded, neausea sometimes with vomiting, trouble breathing and pains in my ribs when I breath sometimes, my first period was 6weeks postpartum and my 2nd was over a week late both were very light and short kind of just spotting which is not usual for me and I started having sex again at 2 weeks postpartum. Can all this be related if not what could it be? Thanks
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
First of all, you need a thorough physical examination to find out why you have these symptoms. It may be a chest infection or something more. You also need a blood count to rule out anemia.
I dont think this is due to sex but neverthless, you will a complete evaluation asap.
Even though its rare, we have to exclude a pregnancy also.
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor